Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 13 February 2012

Weyl’s Theorem for Algebraically Class A(s, t) Operators

D. Senthilkumar & D. Kiruthika

Journal of Mathematics and Statistics, Volume 8, Issue 1, pp. 150–153 · doi.org/10.3844/jmssp.2012.150.153

6,992 accesses4,613 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study, we show that Weyl’s theorem holds for algebraically class A (s, t) operator acting on Hilbert space. We prove: (i) Weyl’s theorem holds for f (T) for every f belongs to holomorphic function of spectrum of T; (ii) generalized Weyl’s theorem holds for T; (iii) the spectral mapping theorem holds for the Weyl spectrum of T and for the essential approximate point spectrum of T.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Senthilkumar, D. & Kiruthika, D. (2012). Weyl’s Theorem for Algebraically Class A(s, t) Operators. Journal of Mathematics and Statistics, 8(1), 150–153. https://doi.org/10.3844/jmssp.2012.150.153

Licence
© Science Publications
Issue
Volume 8, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Weyl’s Theorem for Algebraically Class A(s, t) OperatorsJournal of Mathematics and Statistics · Volume 8, Issue 1 · pp. 150–153 · © Science PublicationsDownload